# SDR UPS202175

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Chord
- Condition: Crack
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND RIGHT WING RIB CHORD CRACKED AT WS 686.5 LOWER CHORD STRINGER 6.  INSTALLED REPAIR IAW SRM 57-10-5, 51-10-1, 51-10-2 AND 51-30-2.
